MathSciNet Relay Station
MathSciNet bibliographic data
MR220702 (36 #3754) 10.75
James, D. G.; Rosenzweig, S. M. Associated vectors in lattices over valuation rings. Amer. J. Math. 90 1968 295–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement